FAST XR

Paracetamol

Analgesic

 
 
 
 
 


Indication

Persistent pain associated with osteoarthritis & muscle aches and pains such as backache, provides effective & temporary relief of pain and discomfort associated with headache, tension headache, period pain, toothache, pain after dental procedures and cold & flu and reduces fever.


Dosage and Administration

Adults and Children over 12 years : 2 tablets at a time three times (every 6 - 8 hours) a day (maximum 6 tablets in 24 hours).

Use in children : Not recommended for children under 12 years of age.


Composition

Paracetamol BP 665 mg.